Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
mlking71

Registered:
Posts: 26
Reply with quote  #1 
Has anyone had problems with the contrast dye used in CT scans? I've seen sometimes it caused bad IC pain.
Karen60

Registered:
Posts: 28
Reply with quote  #2 
I worried about having it done after reading it could make symptoms worse but I was fine no problems at all
Karen

__________________
K.reynolds
mlking71

Registered:
Posts: 26
Reply with quote  #3 
Thanks! They are checking my pancreas as I've lost weight after IC diagnosis and have digestive problems as well!
mlking71

Registered:
Posts: 26
Reply with quote  #4 
I am concerned the dye might affect the Cystistat instillation. Think I will have to ask Urologist if I can get a message to him!
sueworld2003

Registered:
Posts: 1,173
Reply with quote  #5 
I'm meant to be having a CT scan with dye at some point, but both my consultant and myself decided to put It off for a while as he's concerned at how badly the Iodine dye will damage my bladder. I'm one of those whose very badly effected by thing I eat and in particular medications, and so I'm deeply concerned as to how much damage this will cause.

mlking71

Registered:
Posts: 26
Reply with quote  #6 
Thanks! I have just spoken to the radiologist and my urologists secretary who both said it should be fine! I need to get it done to settle my anxiety re tummy troubles. So I now have another worry! Fed up with IC!
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.